# SDR CA120703002

- Difficulty date: June 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 2700007
- Condition: Failed
- Location: Spoilerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS RELEASED FOR FLIGHT IAW MEL 27-62-01 WITH HYD 3 RIGH SPOILERON PCU INOPERATIVE.  THE CREW RECEIVED THE GEAR DISAGREE EICAS MSG AND THE NLG DIDN`T EXTEND ON APPROACH IKT.  FOR SOME REASON CREW SWITCHED OFF THE HYD PUMP 3A AND 3B AND RT SPOILERON INOPERATIVE ECAS MSG WAS POSTED ON EICAS WITH UNCONTROLLED ACFT ROLL.  AFTER THE SWITCHING ON HYD PUMP 3A AND 3B THE ACFT BECAME STABLE AND THE PILOT USED THE LANDING GEAR MANUAL RELEASE TO EXTEND THE NOSE LANDING GEAR SUCCESSFULLY.  THE ACFT LANDED SAFELY.
